| Catalog Number |
SXMP1B108 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a total knee arthroplasty on (b)(4) 2026 and barbed suture was used.It was reported that orthopedic surgeon at this account was finishing a total knee arthroplasty.Surgeon approximated the skin-subcuticular layer with stratafix monocryl.The first suture he used, the needle popped off, and the second suture he used, the suture pulled through the fixation loop when he buried the first stitch.To clarify, the fixation loop seemed to break open when pulled taught.First time he has seen this happen.No delay or patient consequences was reported.No additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 8/24/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.